On the structure of positive maps. II. Low dimensional matrix algebras

Władysław Adam Majewski , Tomasz Ignacy Tylec

Abstract

n/a
Author Władysław Adam Majewski (FMPI / ITPA)
Władysław Adam Majewski,,
- Institute of Theoretical Physics and Astrophysics
, Tomasz Ignacy Tylec (FMPI / ITPA)
Tomasz Ignacy Tylec,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesJournal of Mathematical Physics, ISSN 0022-2488, (A 25 pkt)
Issue year2013
Vol54
No7
Pages1-28
DOIDOI:10.1063/1.4813444
URL http://dx.doi.org/10.1063/1.4813444
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 1.176 (2) - 2013=1.201 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back